CureZone   Log On   Join
 

Re: Tapeworm and dangers of empirical treatment by wrayc ..... Ask Microbe Detectives

Date:   8/9/2007 2:32:58 AM ( 14 years ago ago)
Hits:   11,868
URL:   https://curezone.org/forums/fm.asp?i=937804


Apearantly this gentleman had HIV, while I'm sure this wreaked havoc on his immune system and the parasite could have been acting oppurtunistically and could certainly have contributed to the severity of the case, wouldn't it also be possible that the meds he was taking may have been toxic to the parasites fueling an escilating autoinfective process? Could this also explain why some patients experience "hepatotoxicity" from hiv meds while others do not? A long suspicion of mine regarding regarding the selective "hepatotoxicity" of individual patients to particular drugs (not just antivirals) is that it may be parasite related, particularly with sulphonamides, which many parasites tend to be quite sensitive to. Also, some other classes of antibiotics are known to be reactive in regards to parasites, although usually not enough to effect a cure, so much as to merely stir the pot. It seems a long habit of the medical industry to turn the other way when adverse reactions occur in some patients while none in others, and simply chalk it up to allergic reaction. I wonder, is it merely ignorance or shear laziness?
 

<< Return to the standard message view

fetched in 0.25 sec, referred by curezone.org/forums/fmp.asp?i=937804